Volume 25, Number 2 October 1996


Jump to: navigation, search

NZ J. Mathematics Vol. 25, Number 2, (1996) Here is the table of contents of Volume 25 of the New Zealand Journal of Mathematics:

Jianbei An

   Dade's conjecture for the Tits group
   pp. 107-131. 

Marston Conder and John McKay

   Markings of the Golay code
   pp. 133-139. 

C.G. Gibson and C.A. Hobbs

   On the commutativity of s-unital rings and periodic rings
   pp. 141-163. 

R.D. Giri and Shraddha Tiwari

   Properties in pairable graphs
   pp. 165-171. 

Raymond J. Grinnell

   Lorentz-improving measures on hypergroups
   pp. 173-177. 

Shouli Jiang

   A note on Lasnev space
   pp. 179-180. 

Mitsuru Nakai and Toshimasa Tada

   The reverse triangle inequality in normed spaces
   pp. 181-193. 

W.K. Nicholson

   An elementary proof of a characterization of semiperfect rings
   pp. 195-197. 

B. Pavlov

   Splitting of acoustic resonances in domains connected by a thin channel
   pp. 199-215. 

Gerard A. Philippin and Giovanni Porru

   Isoperimetric inequalities and overdetermined problems for the Saint-Venant equation
   pp. 217-227. 

Maria Predio

   Generalizing nets of events
   pp. 229-241. 

Neil A. Watson

   Characterizations of open strips by temperatures and harmonic functions
   pp. 243-248. 

Last changed 12 September 1998

Personal tools